# SDR DL72E951101

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521631273A
- Condition: Damaged
- Location: Nr 1 Fore Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FORE FLAP, TWO TEMP REPAIRS ON LEADING EDGE NEAR I/B END ON UPPER SIDE OF FLAP.  FOUND DURING HMV, SHOP INSP.  REPLACED TEMP REPAIRS WITH PERM REPAIR AS PER 57-50-4, FIG 1.
